# SDR ABXA200810280255

- Difficulty date: October 3, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- Aircraft time: 41,556 hours, 46,776 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Cable
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, UPON GEAR RETRACTION, LOUD BANG HEARD IN NOSE WHEEL AREA FOLLOWED BY VIBRATION SOUND.  RECYCLED GEAR.  WHEN GEAR WAS UP AGAIN, SAME VIBRATION SOUND WAS HEARD.  EXTENDED GEAR AND RETURNED TO AIRPORT WITH NORMAL GEAR INDICATION.  FOUND STOP CABLE ON RIGHT NOSE GEAR DOOR BROKEN.  REPLACED CABLE ASSEMBLY IAW DC9 AMM 32-22-01.
